Lemsip Max Day & Night Cold & Flu Relief Capsules 24 Capsules

£6.39

Round the clock day & night relief
Pharmacy only

Age of intended user: *

What are the symptoms? *

Is the intended user pregnant? *

Is the intended user breastfeeding? *

Does the intended user have any existing medical conditions? *

If yes, please specify below:

Is the intended user currently taking any other medication? *

If yes, please specify below:

Categories: ,

Product information for Lemsip Max Day & Night Cold & Flu Relief Capsules 24 Capsules

Contains Paracetamol, Caffeine and Phenylephrine HCl.

This is a combination pack containing 2 different capsules that are used for the relief of symptoms associated with the common cold and influenza.

Each day capsule (the red and yellow ones) contains the three active ingredients; Paracetamol, Caffeine and Phenylephrine HCl, and they are used for the relief of the symptoms including; aches and pains, sore throat, headache, fatigue and drowsiness, nasal congestion and lowering of body temperature.

Each night capsule (the red and blue ones) contains the two active ingredients; Paracetamol and Phenylephrine HCl, and they are used for the relief of the symptoms including; aches and pains, sore throat, headache and lowering of temperature as well as relieving the symptoms associated with nasal congestion to help allow better sleep.

CONTAINS PARACETAMOL.

Round the clock day & night relief!
Pharmacy only!

Ingredients

Each Day Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 mg, Caffeine 25 mg, Each Night Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 mg

Storage

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.
Do not store above 25 C.

Preparation and Usage

See leaflet for further information.

How to take: The capsules should be swallowed whole with water. Do not chew.
Adults and children over 12: Daytime – Two red and yellow capsules every 4-6 hours. Maximum daytime dosage: 6 capsules. Night time – Two blue and red capsules to be taken at bed time. Maximum night time dosage: 2 capsules.
Do not exceed 8 capsules in total in any 24 hours.
Do not give to children under 12 years.

Consult your pharmacist or doctor if: you are pregnant, you are being prescribed medicine or are allergic to any of the ingredients. If symptoms persist consult your doctor.

Do not use after the expiry date shown.

Safety Warnings

Warnings.
CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Lower Age Limit

Advisory 12 Years

Net Content

24 x Capsules

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Not quite what you are looking for? Click here to view our range of other Cold and Flu products, or here to return to our home page.

Reviews


There are no reviews yet.

Be the first to review “Lemsip Max Day & Night Cold & Flu Relief Capsules 24 Capsules”


Error: Cannot reach twitter servers or incorrect username